# SDR SWAA2022030462756

- Difficulty date: March 14, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 20280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Broken
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FWD FLOOR TIE DOWN STRAP IS BROKEN / FABRICATED NEW FCB FWD FLOOR TIE DOWN STRAP PER EA 1-753-34755 REV IR AND ER 19-02952 REV IR.
